Volume 9, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Yau–Zaslow formula on K3 surfaces for non-primitive classes

Junho Lee and Naichung Conan Leung

Geometry & Topology 9 (2005) 1977–2012

arXiv: math.SG/0404537

Abstract

We compute the genus zero family Gromov–Witten invariants for K3 surfaces using the topological recursion formula and the symplectic sum formula for a degeneration of elliptic K3 surfaces. In particular we verify the Yau–Zaslow formula for non-primitive classes of index two.

Keywords
family Gromov–Witten invariants, Yau–Zaslow formula, symplectic sum formula, topological recursion relation, K3 surface
Mathematical Subject Classification 2000
Primary: 53D45, 14N35
Secondary: 53D05, 14N10
References
Forward citations
Publication
Received: 6 May 2004
Revised: 16 October 2005
Accepted: 24 April 2005
Published: 17 October 2005
Proposed: Ronald Stern
Seconded: Ronald Fintushel, Robion Kirby
Authors
Junho Lee
Department of Mathematical Sciences
Seoul National University San56-1
Shinrim-dong Kwanak-gu
Seoul 151-747
Korea
Naichung Conan Leung
Institute of Mathematical Sciences
The Chinese University of Hong Kong
Shatin
NT
Hong Kong